# SDR AALA981871

- Difficulty date: October 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N883AA
- Make and model: Boeing 727223
- Aircraft serial: 21522
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION AFT SIDE BELTFRAME STATION 580 OUTBOARD STRINGER 27 LEFT, SHEAR TIE.  INSTALLED NEW SHEAR TIE PER SRM 51-10-01.  (M)
